# SDR FDEA201406231522

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 72,247 hours, 14,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK AT THE RT FUELING PANEL DOOR CUT OUT.  PERFORMED HFEC INSPECTION OF SUSPECTED CRACK IAW NDTSPM 06-10-01 FOUND TO BE CRACKED FROM EDGE TO RIVET HOLE.  PERFORMED HFEC IAW 57-00-00 PART 6, 4 INCH X 3 INCH AREA.  FOUND ONE FLAW INDICATION FROM CUT OUT EDGE TO ONE INCH FWD.  REMOVED DAMAGED AREA ON RT WING IAW SRM.  PERFORMED HFEC OF CUT OUT AREA ON RT WING IAW NTM PT 6, NO CRACKS NOTED.  FABRICATED DOUBLER & FILLER IAW MD11.  OK TO INSTALL, INSTALLED REPAIR IAW SRM 57-40-02 NEEDS TO BE PRIMED & PAINTED.  PRIMED & PAINTED REPAIR DOUBLER IAW SRM.
